# SDR UPS08M53096

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,994 hours, 8,475 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING FIXED L/E TELESCOPIC DOOR CUTOUT FOUND CRACKED ON ONE SIDE.  REMOVED CRACK, FABRICATED, AND INSTALLED FILLER AND DOUBLER IAW MD-11 SRM 57-10-00 FIG 43, 51-21-01, 51-35-01, 51-33-01.
